Volume 3, Number 4

Articles in the Issue:

Regular Articles:
 
You-Ming Huang
On Discontinuous Finite Element Approximation For The Solution Of Tricomi's Problem.
J. Comp. Math., 3 (1985), pp. 289-297. Abstract
 

Full Article
   
Ben-Yu Guo
Numerical Solution Of The Reaction-Diffusion Equation.
J. Comp. Math., 3 (1985), pp. 298-314. Abstract
 

Full Article
   
Sheng-Jiang Cheng
The Interative Accelerative Method Of Finite Element Approximation For The System $u=sum u_j (partial u/partial x_j)+f$.
J. Comp. Math., 3 (1985), pp. 315-319. Abstract
 

Full Article
     
Zeng-Fu Qin
A Class Of Nonlinear Methods For Ordinary Differential Equations.
J. Comp. Math., 3 (1985), pp. 320-327. Abstract
 

Full Article
     
Bing Zhou
A-Stable And L-Stable Block Implicit One-Step Method.
J. Comp. Math., 3 (1985), pp. 328-341. Abstract
 

Full Article
     
Jia-Xiang Xiang
The High Order Exponentially Fitted Nonequidistant Extrapolation Methods For Stiff Systems.
J. Comp. Math., 3 (1985), pp. 342-350. Abstract
 

Full Article
     
Ji-Guang Sun
Eigenvalues And Eigenvectors Of A Matrix Dependent On Several Parameters.
J. Comp. Math., 3 (1985), pp. 351-364. Abstract
 

Full Article
     
Mian Zhang, Ming-Gen Cui and Zhong-Xing Deng
A New Uniformly Convergent Iterative Method By Interpolation, Where Error Decreases Monotonically.
J. Comp. Math., 3 (1985), pp. 365-372. Abstract
 

Full Article
     
Seymour V. Parter and David Kamowitz
Multigrid And MGR[nu] Methods For Diffusion Equations.
J. Comp. Math., 3 (1985), pp. 373-384. Abstract
 

Full Article